# SDR USAA010020

- Difficulty date: January 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED .5 INCH, 178 BULKHEAD, WL 195, RBL 24 AND LBL 24.  INSTALLED NEW PART PER SRM 53-10-11 FIG 7.  (M)
